Alert archive / Georgia / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 207, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 7, 1995, 2:18 PM EST for Early County, Georgia. It was in force for 27 min.
The area
The counties it named.
The facts
- Issued
- Nov 7, 1995, 2:18 PM EST (19:18 UTC)
- Expired
- Nov 7, 1995, 2:45 PM EST
- In force
- 27 min
- Issued by
- NWS Tallahassee, FL
- Area
- Whole counties
County Early County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KTLH 071918 RRA SVRTLH GAC099-071945- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 218 PM EST TUE NOV 7 1995 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 245 PM EST FOR PEOPLE IN THE FOLLOWING LOCATION... IN SOUTHWEST GEORGIA ...EARLY COUNTY AT 217 PM EST DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER WESTERN EARLY COUNTY. THIS STORM WAS MOVING EAST AT 40 MPH AND WILL MOVE SOUTH OF BLAKELY BY 230 PM. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. SEVERE THUNDERSTORMS PRODUCE WINDS OF 58 MPH OR HIGHER... LARGE HAIL... DANGEROUS LIGHTNING AND VERY HEAVY RAIN. IF YOU ARE IN THE PATH OF THIS STORM... GO TO A SAFE PLACE IMMEDIATELY.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 10:09 AM EST, 4 hours 9 minutes earlier.
Area forecast discussion, Nov 7, 10:09 AM EST, 4 hours 9 minutes before
ALZ065>069-FLZ007>019-026>029-034-072100- AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1000 AM EST TUE NOV 7 1995 POTENTIAL FOR SVR TSTMS ACRS THE FA DURG LATE AFT/EARLY EVE AS CDFNT APCHS FROM MS VLY. STG WNDS ALOFT THIS MRNG WITH 40 TO 50 KTS BETW 5 AND 10 THSND FEET ON KEVX VAD WIND PROFILE. MODIFIED HODOGRAPH FROM KEVX WINDS ALREADY SHOWS SR HELICITY IN NEIGHBORHOOD OF 250 FOR RIGHT MOVING STMS. XPCT SPEED SHEAR TO INCRS THROUGHOUT THE AFTERNOON AS MID-LVL WINDS STRENGTHEN. LIMITING FACTOR MAY BE DEGREE OF INSTABILITY AS TEMPS ARE RELATIVELY WARM ALOFT. HOWEVER...WITH DEWPTS ALREADY CREEPING UP INTO THE LWR 70S AND TEMPS WARMING...FEEL THAT SUFFICIENT INSTABILITY WILL EXIST TO WARRANT ENHANCED WORDING FOR SVR THREAT IN THE ZONES. PRIMARY THREAT WILL BE DMGG WINDS THIS AFTN OVR FL PNHNDL/SE AL...AND THIS EVE OVR SW GA/NW FL...BUT WILL NOT RULE OUT THE POSSIBILITY OF A FEW TORNADOES. AS FOR THE CUURENT PACKAGE...WOULD RECOMMEND BUMPING UP MAX TEMPS IN THE FL ZONES AS PAM HAS ALREADY REACHED MID 70S AS OF 9 AM. WOULD ADD ENHANCED WORDING TO NW FL ZONES FOR SVR THREAT AND RAISE POPS TO LIKELY CAT THIS EVENING...PER COORD CALL WITH MIA. TEMPS MAY BE TOO WARM ON THE MINS DEPENDING ON THE TIMING OF FROPA. MOORE
In the hours before
Local storm report, Nov 7, 2:10 PM EST, 8 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EDT TUE NOV 7 1995
TIME ....CITY LOCATION....STATE ...EVENT/REMARKS...
DATE ...COUNTY LOCATION...
159 PM EST ALBANY GA TORNADO. WINN DIXIE STORE
11/07/95 DOUGHERTY DAMAGED WITH 15 INJURIES.
ALB AIRPORT OBSERVER
REPORTED TORNADO MOVED OVER
AIRPORT DESTROYING WIND
EQUIPMENT AND OTHER
INSTRUMENTS. OTHER DAMAGE
REPORTED IN ALBANY AREA.
1205 PM CST AL APPARENT TORNADO TOOK
11/07/95 HENRY SEVERAL LARGE TREES DOWN
IN EAST PART OF COUNTY
AROUND COUNTY ROAD 65
GOREEThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 1:46 PM EST | Severe Thunderstorm Warning | TAE | Dougherty | 44 min |
| Nov 7, 1:49 PM EST | Tornado Warning | TAE | Dougherty | 41 min |
| Nov 7, 2:06 PM EST | Tornado Warning | TAE | Worth | 20 min |
| Nov 7, 2:24 PM EST | Tornado Warning | TAE | Turner | 36 min |
| Nov 7, 3:20 PM EST | Tornado Warning | TAE | Dougherty, Mitchell | 25 min |
| Nov 7, 3:40 PM EST | Tornado Warning | TAE | Tift | 50 min |
| Nov 7, 5:36 PM EST | Severe Thunderstorm Warning | TAE | Lowndes | 39 min |
| Nov 7, 5:47 PM EST | Tornado Warning | TAE | Lowndes | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.